# SDR UALA2013041502558

- Difficulty date: April 12, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 57,144 hours, 21,331 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Line
- Condition: Leaking
- Location: Lt Mlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING WALKAROUND FOUND FLUID LEAKING FROM LEFT WHEEL WELL.  REPLACED LEFT GEAR BRAKE LINE ABOVE GEAR.
